Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 523986, 10 pages
http://dx.doi.org/10.1155/2012/523986
Research Article

A Note on Property ( 𝑔 𝑏 ) and Perturbations

School of Mathematics and Computer Science, Fujian Normal University, Fuzhou 350007, China

Received 14 April 2012; Accepted 26 July 2012

Academic Editor: Sergey V. Zelik

Copyright © 2012 Qingping Zeng and Huaijie Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H.-O. Tylli, β€œOn the asymptotic behaviour of some quantities related to semi-Fredholm operators,” Journal of the London Mathematical Society, vol. 31, no. 2, pp. 340–348, 1985. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. V. Rakočević, β€œSemi-Browder operators and perturbations,” Studia Mathematica, vol. 122, no. 2, pp. 131–137, 1997. View at Google Scholar Β· View at Zentralblatt MATH
  3. M. Berkani and M. Sarih, β€œOn semi B-Fredholm operators,” Glasgow Mathematical Journal, vol. 43, no. 3, pp. 457–465, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. R. Harte and W. Y. Lee, β€œAnother note on Weyl's theorem,” Transactions of the American Mathematical Society, vol. 349, no. 5, pp. 2115–2124, 1997. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. S. V. Djordjević and Y. M. Han, β€œBrowder's theorems and spectral continuity,” Glasgow Mathematical Journal, vol. 42, no. 3, pp. 479–486, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. M. Berkani and H. Zariouh, β€œExtended Weyl type theorems,” Mathematica Bohemica, vol. 134, no. 4, pp. 369–378, 2009. View at Google Scholar Β· View at Zentralblatt MATH
  7. M. Berkani and J. J. Koliha, β€œWeyl type theorems for bounded linear operators,” Acta Scientiarum Mathematicarum, vol. 69, no. 1-2, pp. 359–376, 2003. View at Google Scholar Β· View at Zentralblatt MATH
  8. M. Amouch and H. Zguitti, β€œOn the equivalence of Browder's and generalized Browder's theorem,” Glasgow Mathematical Journal, vol. 48, no. 1, pp. 179–185, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. N. Dunford, β€œSpectral theory. II. Resolutions of the identity,” Pacific Journal of Mathematics, vol. 2, pp. 559–614, 1952. View at Google Scholar Β· View at Zentralblatt MATH
  10. N. Dunford, β€œSpectral operators,” Pacific Journal of Mathematics, vol. 4, pp. 321–354, 1954. View at Google Scholar Β· View at Zentralblatt MATH
  11. P. Aiena, Fredholm and Local Spectral Theory, with Applications to Multipliers, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2004. View at Zentralblatt MATH
  12. K. B. Laursen and M. M. Neumann, An Introduction to Local Spectral Theory, vol. 20, Oxford University Press, New York, NY, USA, 2000.
  13. M. Berkani and H. Zariouh, β€œNew extended Weyl type theorems,” Matematichki Vesnik, vol. 62, no. 2, pp. 145–154, 2010. View at Google Scholar
  14. M. Berkani and H. Zariouh, β€œExtended Weyl type theorems and perturbations,” Mathematical Proceedings of the Royal Irish Academy, vol. 110A, no. 1, pp. 73–82, 2010. View at Publisher Β· View at Google Scholar
  15. M. H. M. Rashid, β€œProperty (gb) and perturbations,” Journal of Mathematical Analysis and Applications, vol. 383, no. 1, pp. 82–94, 2011. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  16. P. Aiena, β€œQuasi-Fredholm operators and localized SVEP,” Acta Scientiarum Mathematicarum, vol. 73, no. 1-2, pp. 251–263, 2007. View at Google Scholar Β· View at Zentralblatt MATH
  17. P. Aiena, M. T. Biondi, and C. Carpintero, β€œOn Drazin invertibility,” Proceedings of the American Mathematical Society, vol. 136, no. 8, pp. 2839–2848, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  18. M. Mbekhta and V. Müller, β€œOn the axiomatic theory of spectrum. II,” Studia Mathematica, vol. 119, no. 2, pp. 129–147, 1996. View at Google Scholar Β· View at Zentralblatt MATH
  19. M. A. Kaashoek and D. C. Lay, β€œAscent, descent, and commuting perturbations,” Transactions of the American Mathematical Society, vol. 169, pp. 35–47, 1972. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  20. O. Bel Hadj Fredj, M. Burgos, and M. Oudghiri, β€œAscent spectrum and essential ascent spectrum,” Studia Mathematica, vol. 187, no. 1, pp. 59–73, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  21. S. Grabiner, β€œUniform ascent and descent of bounded operators,” Journal of the Mathematical Society of Japan, vol. 34, no. 2, pp. 317–337, 1982. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  22. P. A. Fillmore and J. P. Williams, β€œOn operator ranges,” Advances in Mathematics, vol. 7, pp. 254–281, 1971. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  23. S. Grabiner, β€œRanges of products of operators,” Canadian Journal of Mathematics, vol. 26, pp. 1430–1441, 1974. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  24. M. Berkani, β€œRestriction of an operator to the range of its powers,” Studia Mathematica, vol. 140, no. 2, pp. 163–175, 2000. View at Google Scholar Β· View at Zentralblatt MATH
  25. M. Mbekhta, β€œRésolvant Généralisé et Théorie Spectrale,” Journal of Operator Theory, vol. 21, no. 1, pp. 69–105, 1989. View at Google Scholar Β· View at Zentralblatt MATH
  26. M. Berkani, N. Castro, and S. V. Djordjević, β€œSingle valued extension property and generalized Weyl's theorem,” Mathematica Bohemica, vol. 131, no. 1, pp. 29–38, 2006. View at Google Scholar Β· View at Zentralblatt MATH
  27. X. Cao, β€œTopological uniform descent and Weyl type theorem,” Linear Algebra and its Applications, vol. 420, no. 1, pp. 175–182, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  28. Q. Jiang, H. Zhong, and Q. Zeng, β€œTopological uniform descent and localized SVEP,” Journal of Mathematical Analysis and Applications, vol. 390, no. 1, pp. 355–361, 2012. View at Publisher Β· View at Google Scholar
  29. Q. Zeng, H. Zhong, and Z. Wu, β€œSmall essential spectral radius perturbations of operators with topological uniform descent,” Bulletin of the Australian Mathematical Society, vol. 85, no. 1, pp. 26–45, 2012. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH